MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 443904
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2, a false positive chlamydia patient result was obtained.Original and recollected patient sample were then tested on max and both were chlamydia negative.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using the bd ctgctv2 for bd max¿ system (ref.443904) kit lot: 5146893 was performed by the review of manufacturing records, review of customer¿s pictures and by the complaint¿s history review.Customer reported a discrepant result for the chlamydia trachomatis (ct) target: the initial test was positive, whereas repeat testing performed from the same sbt, from a new sampling, and from a repeat sbt of the new sampling all yielded negative results on three consecutive occasions.For the investigation, the customer provided the run files for bd max¿ instrument ct2629 (runs (b)(4) and identified the samples in positions b2 (run (b)(4); initial test), b5 (run (b)(4); test new sampling), b11 and b12 (run (b)(4); repeat from initial test and repeat from new sampling) as the samples associated with the discrepancy.The review of quality control records of the bd ctgctv2 for bd max¿ system lot: 5146893 revealed no anomalies that could explain the customer¿s discrepant results.Manual pcr curves adjudication was performed in the fam channel (ct target) for these four samples, and revealed no amplification for samples b5, b11 and b12, while late and low amplification was observed for sample b2.Such a low positive sample can occur due to bacterial titers in the specimen being at or near the limit of detection of the assay or through environmental or cross contamination introduced during the sample preparation at the customer¿s site.Nevertheless, manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.A strong positive result for the ct target was also observed in the same run as sample b2 (run (b)(4); position b1) which may be indicative of a cross contamination in the initial test.Nonetheless, customer provided environmental monitoring run#: (b)(4), which was negative for all samples.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd ctgctv2 for bd max¿ system assay lot: 5146893.The root cause was not identified.However, specimens at or near the assay limit of detection (lod) or cross contamination could explain the customer¿s positive result in the initial test.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action since no new hazard was identified.
 
Event or Problem Description

Brand Name
BD MAX¿ CTGCTV2 (US)
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23546773
Report Number3007420875-2025-00219
Device Sequence Number15773837
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040(17)261114(10)5146893
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443904
Device Lot Number5146893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown